MathSciNet Relay Station
MathSciNet bibliographic data
MR2087525 (2005d:65247) 65R20 (34K28)
Rashed, M. T. Numerical solution of functional differential, integral and integro-differential equations. Appl. Math. Comput. 156 (2004), no. 2, 485–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement